See Alike in...

Alike App

Browser

Oggie

853d

I get these wierd shocks and am wondering if anyone else has experienced them and what they are? thank you!

Top reply
    • Vict.xx

      852d

      do they sorta feel like “tics” or “the chills” ?

    • FutureNurse

      851d

      I get brain zaps when I don’t take my anti-depressions regularly. Oggie, do you notice a pattern of when they occur?

    • comealittlecloser

      851d

      Omg me too, apparently they’re called ‘brain zaps’ and can be caused by anti depressants but I haven’t taken meds consistently in a while so idk

    • Vict.xx

      851d

      sometimes these can happen from stress causing anxiety to rise. but it can also be some other disorders that need to be evaluated by a doctor^^

    • Oggie

      852d

      vict.xx yes

    • Vict.xx

      852d

      do they sorta feel like “tics” or “the chills” ?

    • Florina

      853d

      What kind of shocks and are they all over or in a specific area?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion